Vol. 11, No. 3, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Vol. 280: 1  2
Vol. 279: 1
Vol. 278: 1  2
Vol. 277: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Multipliers of commutative Banach algebras

Ju-Kwei Wang

Vol. 11 (1961), No. 3, 1131–1149
Mathematical Subject Classification
Primary: 46.55
Milestones
Received: 15 June 1960
Published: 1 September 1961
Authors
Ju-Kwei Wang